MathSciNet Relay Station
MathSciNet bibliographic data
MR2352934 76M35 (35Q35 35R60 37A25 60H15 76D03 76W05)
Barbu, Viorel; Da Prato, Giuseppe Existence and ergodicity for the two-dimensional stochastic magneto-hydrodynamics equations. Appl. Math. Optim. 56 (2007), no. 2, 145–168.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement